I started taking Appearex Biotin 2.5 mg about 3 weeks ago. I have now developed a red blister rash. My podotrist thinks it might be an allergic reaction to this vitamin since it is the only new drug or vitamin I am taking.
10 Jun 2010
It is possible to be allergic to any substance. I have several weird allergies so it is possible. I get violently ill on any kind of milk but I can eat ice cream and cheese. Why? Who knows I am just weird I guess. So yes anything is possible. Hope this reassures you some, Definately avoid scratching o.k. you don't want an infection on top of it, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
20 yr old Indian Girl was on Bactrim for 10 days. she developed a a genralized skin rash after 10 days. She was diagnosed as allergic reaction to ...
1 answer • 5 Feb 2010
My daughter has been taking Biaxin for two weeks (bronchitis) during the end of the second week she developed a rash on her back... is this an ...
1 answer • 18 Oct 2010
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
... is still escalating; I had the injection 11/23 (today is 11/28). I am not in danger at this time, but if it continues to escalate, I will be. How ...
3 answers • 28 Nov 2010
... fever, red skin, bloodshot eyes, dark urine and now, what seems to be the last remaining symptom, a numb and tingling sensation in my lower legs ...
1 answer • 28 Dec 2012
skin rash on neck and body I also take Losartan and atorvastatins
1 answer • 7 Jul 2014